MAUDE Adverse Event Report: VYAIRE MEDICAL PACKAGE ASSEMBLY,GENERATOR WITHOUT PRONGS; Ventilator, non-continuous (respirator)

VYAIRE MEDICAL PACKAGE ASSEMBLY,GENERATOR WITHOUT PRONGS; Ventilator, non-continuous (respirator)
Model Number PACKAGE ASSEMBLY,GENERATOR WITHOUT PRONGS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
Plastic interface connecting to generator broke in half while used on baby not during manipulation of interface.Noted as baby was crying in isolette.The generator was changed, new generator integrity was examined and determined to be safe.

Brand Name
PACKAGE ASSEMBLY,GENERATOR WITHOUT PRONGS
Common Device Name
Ventilator, non-continuous (respirator)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwood blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
erin salbilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17625153
Report Number8030673-2023-00349
Device Sequence Number12583619
Product Code BZD
UDI-Device Identifier10190752152687
UDI-Public(01)10190752152687
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPACKAGE ASSEMBLY,GENERATOR WITHOUT PRONGS
Device Catalogue Number7772000LP
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown